It is currently Thu Dec 14, 2017 5:21 am

News News of Avonex

Site map of Avonex » Forum : Avonex

A board to discuss the Multiple Sclerosis modifying drug Avonex

My experience with Avonex

I was one of the first patients to try Avonex after a single episode. I took part in the CHAMPS trial roughly nine years ago and I was on Avonex until July of this year.

There were definite benefits to taking the shot once a week. I mastered doing it right in my thigh, alternating thighs from one week to the other. I hated the side effects. I still remember feeling like crap for two ...
Read more : My experience with Avonex | Views : 8016 | Replies : 18




Sorry for the newbie question -- Why Avonex?

Hi, my name is Sarah and I am here to ask a slightly more detailed version of the ultimate newbie question... "why Avonex?"

I have spent a lot of time reading the wonderfully helpful boards here and I have what I think is a slightly more specific spin on this quesion -- I am most interested to hear people's thoughts on the potential for serious side effects relating to liver and other organ function.

After ...
Read more : Sorry for the newbie question -- Why Avonex? | Views : 3581 | Replies : 2


who has experienced hair loss with Avonex?

Hi everyone
I complained about my hair loss on "daily life" already but I just wanted to know who else out there on Avonex has lost thier hair??? Did you have to switch drugs? Did it stop after a while? How much of your hair did you lose?
Read more : who has experienced hair loss with Avonex? | Views : 4030 | Replies : 4


more depressed during 48 hours after injection?

Don't know if it has anything to do with losing my job a month ago (and knowing about the possibility for about 6 months) but looking back it seems that for at least the past 2 months I am getting really depressed for about 2 days after the injection. Has anybody else experienced this? I am not taking any antidepressant medication. (Should I be?)
Read more : more depressed during 48 hours after injection? | Views : 3533 | Replies : 5


20% Smaller Needle

AVONEX(R), The Most Prescribed Multiple Sclerosis Therapy Worldwide, May Now Be Given with Smaller Needle

Tuesday June 20, 9:32 am ET
Additional Supplemental Application for Convenient Needle Locking System and Change In Room Temperature Storage Filed with FDA

CAMBRIDGE, Mass.--(BUSINESS WIRE)--June 20, 2006--AVONEX® (Interferon beta 1a), the most prescribed multiple sclerosis (MS) therapy worldwide may now be administered with a needle that is 20 percent shorter and thinner than the currently approved needle. People living ...
Read more : 20% Smaller Needle | Views : 6164 | Replies : 5


pre filled and self mix! I never knew this!

:idea: I dont know how many people may know this but I spoke with someone from biogen idec and they told me that the side effects of u mix and pre filled, may be less when you use the u mix because of the preservatives in the pre filled. the woman i care for switched back and is doing well, on the pre filled the side effects ...
Read more : pre filled and self mix! I never knew this! | Views : 3446 | Replies : 5


1/2 shot?

My doctor asked me to use 1/2 the dose of Avonex because I called him and let him know that I had experienced ALL the side effects ever imagined and Im a diabtic T1 as well. My blood sugar did rise a lil bit, but that was the least of it. My side effects worried me more.

Has anyone ever tried this 1/2 shot?
Read more : 1/2 shot? | Views : 4961 | Replies : 11


No makjor side effects - does that change the outcome?

Hi

This might sound like a strange question but apat from the first night of really bad shivers and fever, I've had no side effects to speak of and I'm getting a bit concerned that, thats not necessarily a good thing!

Now, 3 weeks into Avonex, I hit a relapse, which Im sure was hanging around in the background anyway. Im starting steroids ltoday (when hubby gets back from the chemist!!).

When I spoke to ...
Read more : No makjor side effects - does that change the outcome? | Views : 2854 | Replies : 2


Fatigue?

Hi

I posted previously about weird side effects with Avonex.

Now, my GP seems to think I may have labrythinitis and a viral infection (both not treatable) - all based on what I told her, no actual exmainastion! Apparently I just have to wait it out and let it run its course.

Anyway, I decided to keep on with the injections.

Went to see the physio during the week as I felt was though my ...
Read more : Fatigue? | Views : 5185 | Replies : 5


 

Login  •  Register


Statistics

Total posts 241221 • Total topics 26396 • Total members 17571


Contact us | Terms of Service